# SDR SWAA2025041403332

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN OVERHEAD EMERGENCY EXIT LIGHT CENTER AISLE CEILING HAS WIRES EXPOSED AT SEATS 14-15ABC DEF<[01] REPOSITIONED THE EMERGENCY EXIT LIGHT PER AMM 33-51-01.OPS CHK GOOD.;[02] 02 - INSPECTED PER [AMM 33-51-01-960-802-NG (EXIT SIGN - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)]
